Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

8 Bumps

I'm sorry this is anon it's embarrasing... adult content

Okay so ever since my DD was born 3 years ago I have had an excessive amount of discharge all month long. my periods are SUPER heavy to. Well recently I am constantly 'wet' I am forever having to go to the bathroom to wipe this clear slippery discharge (like when you are excited sexually) off. It is driving me mad. I have no insurance so unless it's bad or at least fixable I don't want to spend the money we don't have.

 
Anonymous

Asked by Anonymous at 8:56 PM on Dec. 22, 2010 in Health

This question is closed.
Answers (12)
  • try Dong Quai tonic, it's avaible as a tea or a capsule.
    Roadfamily6now

    Answer by Roadfamily6now at 9:07 PM on Dec. 22, 2010

  • It's a hormonal thing.
    admckenzie

    Answer by admckenzie at 8:57 PM on Dec. 22, 2010

  • Don't have an answer but her is a bump.
    tootoobusy

    Answer by tootoobusy at 9:02 PM on Dec. 22, 2010

  • its pretty common...idk what to do except invest in a giant box of panty liners. i wear one most every day.
    LoriaAnn

    Answer by LoriaAnn at 10:25 PM on Dec. 22, 2010

  • WOuld like BC help? I have my tubes tied but I will go on them if it will help...
    Anonymous

    Comment by Anonymous (original poster) at 8:58 PM on Dec. 22, 2010

  • I don't know either... BUMP!!!
    FeelinYummy

    Answer by FeelinYummy at 9:43 PM on Dec. 22, 2010

  • Why don't you go to Planned Parenthood, where the base your fee on a sliding scale.
    kbakeman

    Answer by kbakeman at 10:30 PM on Dec. 22, 2010

  • I would guess it's hormones but I don't know what would help other than to see an OBGYN for help. Find one that will work with you on the cost and have an exam. Good luck!
    khedy

    Answer by khedy at 12:23 AM on Dec. 23, 2010

  • I don't really have an answer; I bumped for you. I agree with kbakeman; PP is a good resource.
    _Tam_

    Answer by _Tam_ at 2:34 AM on Dec. 23, 2010

  • I think its hormonal
    sstepph

    Answer by sstepph at 8:51 AM on Dec. 23, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN